# SDR CALA2025051904792

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5334721920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM Y 765 AT FR 66-70 HAS CORROSION.   ESFR COMPLETE CABIN FLOOR BEAM Y765 AT FR 66-70 REMOVED & REPLACED IAW A320 SR M 51-72-11-911-001 & 51-42-11/001.
